Alert archive / Mississippi / Flash Flood Warnings in 2005
Flash Flood Warning 58, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Aug 29, 2005, 6:20 PM CDT for Lauderdale County, Newton County, Mississippi. It was in force for 100 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2005, 6:20 PM CDT (23:20 UTC)
- Expired
- Aug 29, 2005, 8:00 PM CDT
- In force
- 100 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Lauderdale County, MS, Newton County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 288 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 841 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KJAN 292321 FFWJAN MSC075-101-300100- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE JACKSON MS ISSUED BY NATIONAL WEATHER SERVICE HUNTSVILLE AL 620 PM CDT MON AUG 29 2005 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * FLASH FLOOD WARNING FOR... LAUDERDALE COUNTY IN EAST CENTRAL MISSISSIPPI NEWTON COUNTY IN EAST CENTRAL MISSISSIPPI * UNTIL 800 PM CDT * AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM KATRINA BEGINNING TO EXIT THE AREA. RADAR AND SATELLITE ESTIMATES SHOW RAINFALL OF TWO TO FOUR INCHES HAS FALLEN IN LAUDERDALE AND NEWTON COUNTIES SINCE 3 PM CDT. * SOME LOCATIONS AFFECTED INCLUDE BUT ARE NOT LIMITED TO... COLLINSVILLE...CONEHATTA...DECATUR...MARION...MERIDIAN...MERIDIAN STATION...NELLIEBURG...NEWTON AND UNION RAINFALL SHOULD END OVER THE NEXT HOUR...BUT SOME FLOODING IS STILL POSSIBLE AS RUNOFF CONTINUES. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 3225 8931 3226 8846 3257 8841 3257 8932 $$ JE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 6:11 PM CDT, 9 minutes earlier.
Area forecast discussion, Aug 29, 6:11 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
ISSUED BY NATIONAL WEATHER SERVICE HUNTSVILLE AL
611 PM CDT MON AUG 29 2005
.DISCUSSION...
HURRICANE KATRINA WAS A MINIMAL CATEGORY ONE STORM WAS TRACKING
NORTHWARD ACROSS EAST CENTRAL MISSISSIPPI. THE HEAVIEST RAINS
ASSOCIATED WITH THIS SYSTEM WERE MAINLY NEAR AND EAST OF ITS
CENTER OF CIRCULATION. STRONG HURRICANE FORCE WINDS WILL BE A
PROBLEM TO CONTEND WITH OVER THE NEXT FEW HOURS FOR PORTIONS OF
THE NORTHERN AND NORTHEAST COUNTY WARNING AREA...BEFORE SUBSIDING
TO TROPICAL STORM FORCE OVERNIGHT. THE TORNADO THREAT ASSOCIATED
WITH THE NORTHERN RAIN BANDS WILL SUBSIDE EARLY THIS EVENING
TOO...WITH THE TORNADO WATCH #755 SET TO EXPIRE AT 7 PM CDT.
FORECAST WISE...EARLIER UPDATED THE GRIDS FOR THE JACKSON COUNTY
WARNING AREA AND HAVE SENT OUT THE REQUIRED PRODUCTS. A DRYING
TREND CAN BE EXPECTED FROM LATE TUESDAY INTO THE WEEKEND...WITH
DAILY HIGH TEMPERATURES WARMING TO AND SLIGHTLY ABOVE SEASONAL
READINGS.
THANKS NWS JACKSON AND SURROUNDING OFFICES FOR COORDINATION.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 75 89 70 93 / 100 30 10 10
MERIDIAN 76 89 69 92 / 100 30 20 10
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...TORNADO WATCH UNTIL 7 PM MONDAY FOR MSZ028-MSZ029-MSZ030-MSZ031-
MSZ032-MSZ033-MSZ037-MSZ038-MSZ039-MSZ044-MSZ045-MSZ046-
MSZ050-MSZ051-MSZ052.
FLASH FLOOD WATCH UNTIL 6 AM TUESDAY FOR MSZ025-MSZ026-MSZ027-
MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-MSZ033-MSZ036-MSZ037-
MSZ038-MSZ039-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046.
INLAND HURRICANE WARNING UNTIL 9 PM MONDAY FOR MSZ043-MSZ044-
MSZ045-MSZ046-MSZ048-MSZ049-MSZ050-MSZ051-MSZ052-MSZ056-
MSZ057-MSZ058.
INLAND TROPICAL STORM WARNING FROM 9 PM MONDAY TO 6 AM TUESDAY
FOR MSZ043-MSZ044-MSZ045-MSZ046-MSZ048-MSZ049-MSZ050-MSZ051-
MSZ052.
FLASH FLOOD WATCH UNTIL MIDNIGHT TUESDAY FOR MSZ048-MSZ049-
MSZ050-MSZ051-MSZ052-MSZ054-MSZ055-MSZ056-MSZ057-MSZ058-
MSZ062-MSZ063-MSZ064-MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.
INLAND HURRICANE WARNING UNTIL 6 AM TUESDAY FOR MSZ029-MSZ030-
MSZ031-MSZ032-MSZ033-MSZ037-MSZ038-MSZ039.
INLAND TROPICAL STORM WARNING UNTIL 6 AM TUESDAY FOR MSZ026-
MSZ027-MSZ028-MSZ036-MSZ042.
WIND ADVISORY UNTIL 7 PM MONDAY FOR MSZ047-MSZ053-MSZ059-MSZ060-
MSZ061.
INLAND TROPICAL STORM WARNING UNTIL MIDNIGHT TUESDAY FOR MSZ047-
MSZ053-MSZ059-MSZ060-MSZ061.
INLAND TROPICAL STORM WARNING UNTIL 7 PM MONDAY FOR MSZ054-
MSZ055-MSZ062-MSZ063-MSZ064-MSZ065-MSZ066-MSZ072-MSZ073-
MSZ074.
WIND ADVISORY UNTIL 6 AM TUESDAY FOR MSZ018-MSZ019-MSZ025-MSZ034-
MSZ035.
WIND ADVISORY UNTIL 6 AM TUESDAY FOR MSZ040-MSZ041.
LA...WIND ADVISORY UNTIL 6 AM TUESDAY FOR LAZ007-LAZ008-LAZ009.
WIND ADVISORY UNTIL MIDNIGHT TUESDAY FOR LAZ015-LAZ016-LAZ023-
LAZ024-LAZ025-LAZ026.
AR...WIND ADVISORY UNTIL 6 AM TUESDAY FOR ARZ074-ARZ075.
&&
RSBHazardous weather outlook, Aug 29, 5:24 AM CDT, 12 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 524 AM CDT MON AUG 29 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 301024- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 524 AM CDT MON AUG 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... ISOLATED TORNADOES WILL BE POSSIBLE THROUGH THIS EVENING AS RAINBANDS ASSOCIATED WITH KATRINA MOVE ACROSS MISSISSIPPI. THE GREATEST RISK OF SEEING TORNADOES WILL OCCUR OVER AREAS MAINLY ALONG AND EAST OF A BUDE...TO YAZOO CITY...TO GRENADA LINE. ...FLOODING... FLASH FLOODING OF SMALL STREAMS...CREEKS...AND URBAN AREAS WILL BE LIKELY EAST OF A BROOKHAVEN...TO CLINTON...TO GREENWOOD LINE THROUGH THIS EVENING AS HURRICANE KATRINA MOVES INLAND. TORRENTIAL RAINFALL WILL BE ASSOCIATED WITH THE PASSAGE OF THE HURRICANE. RAINFALL RATES OF 1 TO 2 INCHES AN HOUR...WITH STORM TOTALS OF 5 TO 10 INCHES...WILL OCCUR...AND THIS WILL CAUSE FLASH FLOODING PROBLEMS. ...NON PRECIPITATION... HURRICANE FORCE WINDS WILL BE LIKELY ALONG AND EAST OF A BROOKHAVEN...TO CLINTON...TO EUPORA LINE THROUGH THIS EVENING. TROPICAL STORM FORCE WINDS WILL BE POSSIBLE JUST TO THE WEST OF THIS AREA...AND TO THE EAST OF A LINE FROM NATCHEZ...TO VICKSBURG...TO GRENADA. WINDS GREATER THAN 25 MPH WILL BE COMMON OVER SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND DELTA REGION OF MISSISSIPPI. VERY STRONG WINDS CAPABLE OF PRODUCING WIDESPREAD SIGNIFICANT DAMAGE WILL BE ASSOCIATED WITH HURRICANE KATRINA. FOR MORE SPECIFIC INFORMATION REGARDING THE STRENGTH AND TIMING OF THESE HIGH WINDS...PLEASE REFER TO THE INLAND WATCHES AND WARNINGS...JANNPWJAN...AND THE HURRICANE LOCAL STATEMENT...JANHLSJAN...ISSUED BY THE NATIONAL WEATHER SERVICE IN JACKSON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL SHOULD ALREADY BE ACTIVATED IN SUPPORT OF OPERATIONS RELATED TO HURRICANE KATRINA. ACTIVATION IS REQUESTED TO CONTINUE THROUGH TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Special weather statement, Aug 29, 1:07 PM CDT, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS ISSUED BY NWS HUNTSVILLE AL 107 PM CDT MON AUG 29 2005 MSZ029>033-037>039-291900- ATTALA-CHOCTAW-CLAY-LOWNDES-NOXUBEE-OKTIBBEHA-WEBSTER-WINSTON- 107 PM CDT MON AUG 29 2005 ...INLAND HURRICANE WARNINGS GOING INTO EFFECT BY 7 PM FOR CATASTROPHIC KATRINA... ...EXTREMELY DANGEROUS AND LIFE-THREATENING CONDITIONS SPREADING NORTHWARD THROUGH SOUTHEAST MISSISSIPPI... AT 100 PM...DOPPLER RADAR STRONG SQUALLS ON THE NORTH SIDE OF HURRICANE KATRINA MOVING NORTH AT ABOUT 18 MPH ACROSS CENTRAL MISSISSIPPI WHILE THE WESTERN FRINGES REACH THE MISSISSIPPI RIVER. THE INITIAL STRONG SQUALLS WERE CROSSING HIGHWAY 16 FROM CARTHAGE TO PHILADELPHIA AND DEKALB WITH SUSTAINED TROPICAL STORM FORCE WINDS OF 40 TO 50 MPH...AND HIGHER GUSTS OF 60 TO 70 MPH. DAMAGE TO TREES...HOUSES...AND POWER LINES HAS ALREADY BEEN REPORTED...AND AS WINDS INCREASE...THIS DAMAGE WILL ONLY BECOME MORE WIDESPREAD AND EXTENSIVE. KATRINA MAY STILL BE A HURRICANE AS IT CROSSES THE INTERSTATE 20 CORRIDOR...AND EXTENSIVE DAMAGE IS LIKELY TO OCCUR AS THESE WINDS HEAD ACROSS EAST CENTRAL MISSISSIPPI. RESIDENTS ALONG THE HIGHWAY 84 CORRIDOR EAST OF INTERSTATE 55 SHOULD BE READY TO MOVE TO A PLACE OF SAFETY DO NOT TAKE RISKS...YOUR LIFE MAY BE AT STAKE...STAY INDOORS IN AN INTERIOR ROOM AWAY FROM WINDOWS. MSZ025>028-036-042-047-053-059>061-291900- ADAMS-CARROLL-CLAIBORNE-FRANKLIN MS-GRENADA-HOLMES-JEFFERSON-LEFLORE- MONTGOMERY-WARREN-YAZOO- 107 PM CDT MON AUG 29 2005 ...INLAND TROPICAL STORM WARNINGS ARE IN EFFECT OR GOING INTO EFFECT BY 7 PM FOR MUCH OF SOUTHWEST MISSISSIPPI INTO DELTA REGION... ...EXTREMELY DANGEROUS AND LIFE-THREATENING CONDITIONS SPREADING NORTHWARD THROUGH EASTERN MISSISSIPPI... AT 100 PM...DOPPLER RADAR STRONG SQUALLS ON THE NORTH SIDE OF HURRICANE KATRINA MOVING NORTH AT ABOUT 18 MPH ACROSS CENTRAL MISSISSIPPI WHILE THE WESTERN SQUALLS REACH AS FAR WEST AS THE MISSISSIPPI RIVER. SUSTAINED TROPICAL STORM FORCE WINDS OF 35 TO 45 MPH...AND HIGHER GUSTS OF 50 MPH ARE POSSIBLE WITH THE OUTER RAIN BANDS. DAMAGE TO TREES...HOUSES...AND POWER LINES HAS ALREADY BEEN REPORTED...AND AS WINDS INCREASE...THIS DAMAGE WILL ONLY BECOME MORE WIDESPREAD AND EXTENSIVE. KATRINA MAY STILL BE A HURRICANE AS IT CROSSES THE INTERSTATE 20 CORRIDOR IN EAST MISSISSIPPI...AND SCATTERED DAMAGE IS LIKELY TO OCCUR IN WEST MISSISSIPPI AS SQUALLS MOVE WESTWARD THROUGH THE AREA. RESIDENTS ALONG THE MISSISSIPPI RIVER FROM NATCHEZ TO VICKSBURG TO GREENWOOD AND GRENADA SHOULD BE READY TO MOVE TO A PLACE OF SAFETY DO NOT TAKE RISKS...YOUR LIFE MAY BE AT STAKE...STAY INDOORS IN AN INTERIOR ROOM AWAY FROM WINDOWS. 40/17/BCC
Special weather statement, Aug 29, 5:43 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS ISSUED BY NWS HUNTSVILLE AL 543 PM CDT MON AUG 29 2005 MSZ056>058-064>066-072>074-292315- CLARKE-COVINGTON-FORREST-JASPER-JEFFERSON DAVIS-JONES-LAMAR-MARION- SMITH- 543 PM CDT MON AUG 29 2005 THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 755 FOR THE FOLLOWING AREAS. IN MISSISSIPPI THIS CANCELS 9 COUNTIES. IN CENTRAL MISSISSIPPI... SMITH. IN EAST CENTRAL MISSISSIPPI... CLARKE... JASPER. IN SOUTH CENTRAL MISSISSIPPI... JEFFERSON DAVIS... MARION. IN SOUTHEAST MISSISSIPPI... COVINGTON... FORREST... JONES... LAMAR. THIS INCLUDES THE CITIES OF...BASSFIELD...BAY SPRINGS...COLLINS... COLUMBIA...HATTIESBURG...HEIDELBERG...LAUREL...LUMBERTON... MOUNT OLIVE...PRENTISS...PURVIS...QUITMAN...RALEIGH...SHUBUTA... STONEWALL...TAYLORSVILLE AND WEST HATTIESBURG. BCC/RSB
Special weather statement, Aug 29, 5:49 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED TO INCLUDE CONTINUING COUNTIES NATIONAL WEATHER SERVICE JACKSON MS ISSUED BY NWS HUNTSVILLE AL 549 PM CDT MON AUG 29 2005 MSZ056>058-064>066-072>074-300000- CLARKE-COVINGTON-FORREST-JASPER-JEFFERSON DAVIS-JONES-LAMAR-MARION- SMITH- 549 PM CDT MON AUG 29 2005 THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 755 FOR THE FOLLOWING AREAS. IN MISSISSIPPI THIS CANCELS 9 COUNTIES. IN CENTRAL MISSISSIPPI... SMITH. IN EAST CENTRAL MISSISSIPPI... CLARKE... JASPER. IN SOUTH CENTRAL MISSISSIPPI... JEFFERSON DAVIS... MARION. IN SOUTHEAST MISSISSIPPI... COVINGTON... FORREST... JONES... LAMAR. THIS INCLUDES THE CITIES OF...BASSFIELD...BAY SPRINGS...COLLINS... COLUMBIA...HATTIESBURG...HEIDELBERG...LAUREL...LUMBERTON... MOUNT OLIVE...PRENTISS...PURVIS...QUITMAN...RALEIGH...SHUBUTA... STONEWALL...TAYLORSVILLE AND WEST HATTIESBURG. MSZ028>033-037>039-044>046-050>052-300000- ATTALA-CHOCTAW-CLAY-KEMPER-LAUDERDALE-LEAKE-LOWNDES-MONTGOMERY- NESHOBA-NEWTON-NOXUBEE-OKTIBBEHA-SCOTT-WEBSTER-WINSTON- 549 PM CDT MON AUG 29 2005 TORNADO WATCH NUMBER 755 REMAINS VALID UNTIL 7 PM CDT FOR THE FOLLOWING AREAS. IN MISSISSIPPI THIS WATCH INCLUDES 15 COUNTIES. IN CENTRAL MISSISSIPPI... ATTALA... CHOCTAW... LEAKE... SCOTT. IN EAST CENTRAL MISSISSIPPI... KEMPER... LAUDERDALE... NESHOBA... NEWTON... NOXUBEE... WINSTON. IN NORTH CENTRAL MISSISSIPPI... MONTGOMERY... WEBSTER. IN NORTHEAST MISSISSIPPI... CLAY... LOWNDES... OKTIBBEHA. THIS INCLUDES THE CITIES OF...ACKERMAN...BROOKSVILLE...CARTHAGE... COLUMBUS...CONEHATTA...DE KALB...DECATUR...EUPORA...FOREST... KOSCIUSKO...LOUISVILLE...MABEN...MACON...MATHISTON...MERIDIAN... MORTON...NEWTON...PEARL RIVER...PHILADELPHIA...SCOOBA... STARKVILLE...UNION...WEIR...WEST POINT AND WINONA. BCC/RSB
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 7:57 AM CDT | Tornado Warning | JAN | Forrest | 18 min |
| Aug 29, 7:57 AM CDT | Tornado Warning | JAN | Forrest | 12 min |
| Aug 29, 8:50 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 6 hr |
| Aug 29, 10:04 AM CDT | Tornado Warning | JAN | Lamar, Marion | 26 min |
| Aug 29, 11:03 AM CDT | Tornado Warning | JAN | Forrest, Lamar | 27 min |
| Aug 29, 11:08 AM CDT | Flash Flood Warning | JAN | Covington, Jefferson Davis, Jones, Lawrence, Lincoln | 6 hr |
| Aug 29, 11:37 AM CDT | Tornado Warning | JAN | Newton, Scott | 38 min |
| Aug 29, 12:09 PM CDT | Tornado Warning | JAN | Newton, Scott | 36 min |
| Aug 29, 12:12 PM CDT | Tornado Warning | JAN | Forrest, Lamar, Marion | 63 min |
| Aug 29, 12:13 PM CDT | Tornado Warning | JAN | Lauderdale | 32 min |
| Aug 29, 12:18 PM CDT | Flash Flood Warning | JAN | Clarke, Copiah, Hinds, Jasper, Kemper, Lauderdale and 8 more | 6 hr |
| Aug 29, 12:29 PM CDT | Tornado Warning | JAN | Kemper, Neshoba | 46 min |
| Aug 29, 12:34 PM CDT | Tornado Warning | JAN | Leake | 56 min |
| Aug 29, 12:50 PM CDT | Tornado Warning | JAN | Madison | 25 min |
| Aug 29, 12:52 PM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Jones | 113 min |
| Aug 29, 1:10 PM CDT | Tornado Warning | JAN | Kemper, Neshoba | 50 min |
| Aug 29, 1:26 PM CDT | Tornado Warning | JAN | Leake, Madison | 34 min |
| Aug 29, 1:35 PM CDT | Tornado Warning | JAN | Attala | 40 min |
| Aug 29, 2:15 PM CDT | Flash Flood Warning | JAN | Attala, Holmes, Noxubee, Winston, Yazoo | 6 hr |
| Aug 29, 2:51 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 3 hr |
| Aug 29, 3:52 PM CDT | Flash Flood Warning | JAN | Carroll, Choctaw, Clay, Grenada, Leflore, Lowndes and 3 more | 6 hr |
Nearby
Flash Flood Warnings in Mississippi, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.